Differential and Integral Equations

On controllability and null controllability of linear systems with distributed delays in the control

Jerry U. Onwuatu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1375-1389.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154293

Mathematical Reviews number (MathSciNet)
MR1133764

Zentralblatt MATH identifier
0738.93010

Subjects
Primary: 93B05: Controllability
Secondary: 93C05: Linear systems 93C60

Citation

Onwuatu, Jerry U. On controllability and null controllability of linear systems with distributed delays in the control. Differential Integral Equations 4 (1991), no. 6, 1375--1389. https://projecteuclid.org/euclid.die/1371154293


Export citation